Cervical mucus and hayfever

Hi guys,

I'm sure some of you will already know this, but if you are taking anti-histamines, such as those for hayfever, they can completely dry up cervical mucus. So if you are trying to keep track of ovulation this way you might find it hard. I think that's my problem at the moment. I am pretty sure I have ov pains today, but no cm at all.

Posts

  • Hiya,

    I'd read this somewhere before so haven't been taking any antihistamines lately, and my hayfever's been a nightmare!!! Everyone at work keeps asking me why its suddenly so bad this year and if I'm not taking any tablets, wish they'd all stop mentionning it, don't want my boss to know I'm ttc just yet!

    Caroline xxx
  • I've been taking piriton allergy as it is the only one deemed safe when ttc and pg. I can safely say the above has not affected me - lol!!
  • Thats useful to know about the piriton, thanks immense. I think I'm gonna have to take something soon, I've got a tissue permanently glued to my hand at the mo cos I'm sneezing so much, ha ha!
  • lol!! the active ingredient in it is chlorphenamine (spelt something like that!) and that is the only one that is ok - here is the nhs direct link that says about it - and I checked with docs!

    http://www.nhsdirect.nhs.uk/articles/article.aspx?articleId=935
  • Just had a look at that link & its really helpful, thankyou! Roll on autumn eh? he he!
  • definitely!! No more runny noses, itchy eyes and sneezing!! lol!!
Sign In or Register to comment.